Lotus Posted June 29, 2011 Share Posted June 29, 2011 I've been fairly stable for quite some time now (over a year). I have been taking Cymbalta for over two years. I stopped it at one point in time for a summer, and then beginning it again in the fall when the rain picked up. I don't recall any bullshit withdrawal symptoms like what I'm experiencing now. Topamax, Lamictal, Seroquel, and Strattera are my daily staples. I take Trazodone to sleep and Adderall during the day for ADHD. This time Cymbalta was weaned from 60mg to 30mg over the course of two weeks, and then stopped cold turkey. I have been off of it for 10(?) days now, and once I managed to endure the excruciating migraine headaches I really thought I'd be good to go. Not so much. My anger, response to any agitating stimuli (be it real or imagined) and paranoia has gone through the roof. Also, petrifying dreams that my oldest son is trying to kill me while I'm sleeping. During the day I'm raging. I'm throwing things. I'm frightening my children. I'm acting completely out of character. Tonight I'm sobbing, like an absolute asshole. These aren't things that I typically do. My mother's *very* unprofessional opinion several times this week is to simply "go back on the Cymbalta". I refuse to do this, yet, holy hades, I'm not sure WHAT to do?!?!? My pdoc doesn't ever seem to concerned with sobbing, babbling voice mails and I really don't blame him. Until this moment I had learned that most of my past suicidal/ frantic "help me" thoughts and messages mostly were tied to anxiety, NOT to psychosis, etc. Taking two Valium and chilling out often seems to allow enough time to pass for really strong emotions to fade a bit, giving way to logical thought. After reading a few others' withdrawal symptoms off of Cymbalta as well, I am not sure that I can "fake it till I make it". I'm a full time student and a single mom with three kiddos. I'm angry about being angry. I wanted to get OFF of one med, NOT be fucked up because of it and have to possibly get on something else. I'm sorry for ranting. Has anyone else experienced this and seen the light at the end of the tunnel? This rage bullshit is just not something I can deal with at home with three little children. I absolutely have to call my doc, but I'd really like to have some sort of plan in mind. My doc is great, provided I'm not a sobbing basket case. I don't want him to tell me to take 20mg Zyprexa and call him in the morning. :-) Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.